# SDR SWIA2024123100029

- Difficulty date: December 29, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 38,790 hours, 36,999 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Warning Message
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB IN DEN LEFT PACK DID NOT COME ON AND WE GOT CABIN ALT CAUTION AND FOLLOWED WITH CBAIN ALT WARNING.    (FLIGHT 5024 - FILED CLOSED)    REF AML 1502615 FOR LH PACK DEFERRAL AND AML 1502517 FOR PASSENGER O2 MASKS DEPLOYED CORRECTIVE ACTION.
